Steroid tapering off

The question of product integrity is always central in the minds of BM customers, “Can I purchase safe products from this source?” The virtually anonymity of internet sites coupled with traditionally high provider turnover rates has made answering this question even harder in today’s society. The BM is filled with “scammers”, individuals who simply set up shop to dupe customers out of money with no plan or intention of delivering on the promised AAS. These are actually the good guys, those who promote the once bitten syndrome and scare many would-be buyers/users away from further attempts at steroids. At least they have the decency (used lightly) to take your money and run. Numerous dealers run repackaging scams in which very cheap steroids are placed in expensive product labeling and sold at a premium. These less expensive forms of AAS produce greater side effects, which can be particularly dangerous to women who think they are buying a very mild steroid only to receive a significantly harsher product. Still others produce imposter or fake steroids, which are often bottles of vegetable oils labeled to look like AAS. Along the same lines are those manufactured under conditions that are far less sanitary than required by the FDA. All of the above hazards can lead to health problems ranging from minor such as abscesses and infections, to major like severe illness and death.

I am a liver transplant recipient, one year 11 months. I have been on prednisone for almost two years. Since I started my taper about 8 months ago the pain in my sacral joints and hip joints has become unbearable. My liver doctor said in was from the taper. My GP referred me to physical therapy which did not help. The last doctor wanted to inject cortisone into the sacral area which I refused because of side effects. Alieve helps but my PA at UCSF said that I can only take it three times a month because it causes kidney damage. My kidneys had almost shut down prior to my transplant. I tried a TENS machine for my hips which gave me some temporary relief. I have also tried Aspercream & patches which don't seem to be helping. I exercise daily and watch what I eat. Any suggestions?
Thank you.

Each user experiences their own unique feelings when using steroids and coming off the drug. When someone chooses to stop using they can experience a variety of withdrawal symptoms linked to addiction. Symptoms can include mood swings, fatigue, restlessness, loss of appetite, insomnia, reduced sex drive, the desire to take more steroids, and depression. Evidence for steroid addiction is certainly not as strong as it is for other drugs like cocaine or heroin. Though it is clear that people develop a tolerance and dependence on them and willingly experience negative consequences when using steroids - both of which are signs for drug dependence.

Steroid tapering off

steroid tapering off

Media:

steroid tapering offsteroid tapering offsteroid tapering offsteroid tapering offsteroid tapering off